# SDR DALA1114269878

- Difficulty date: February 28, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 712 Rbl 22-44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 712 BETWEEN RBL-22 AND RBL-44 FLOOR SUPPORT HAS CORROSION AND GOUGED.  REMOVED CORROSION AND GOUGES FROM FLOOR SUPPORT STA 712     RBL-22 AND RBL-44 ORG MAT  .050 MAT. REMOVED .020 MAT.  REMAINING .030 FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1 AND 53-13-3 FIG 11 ITEM 6.  FABRICATED NEW FLOOR SUPPORT IAW DC9 SRM 51-10-2, 51 -10-4.  INSTALLED FLOOR SUPPORT IAW DC9 SRM 51-30-2. P245.
